MAUDE Adverse Event Report: AXIS-SHIELD DIAGNOSTICS, LTD. AXIS SHIELD ACTIVE-B12 EIA; RADIOASSAY, VITAMIN B12

AXIS-SHIELD DIAGNOSTICS, LTD. AXIS SHIELD ACTIVE-B12 EIA; RADIOASSAY, VITAMIN B12
Model Number FMABT100
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Confirmed with customer that they have no affected test kit remaining to return.
 
Event or Problem Description
Axis-shield diagnostics ltd.Received notification of a complaint on (b)(6) 2024 stating the customer had experienced out of range results, relating to the high and low controls reporting results out of range, when using fmabt100 lot 902959842.There was no impact to patient.The customer had an additional lot that did not display the same error and was able to proceed with testing.
 
Additional Manufacturer Narrative
The root cause was identified as a line clearance failure during the packing operation for fmabt100 902959842.Specifically, the labelling activity for the low and high control vials was performed in the same work zone, at the same time, leading to mislabelling of the controls.The root cause for this capa is therefore assigned to method - inadequate controls.
 
Event or Problem Description
Axis-shield diagnostics ltd.Received notification of a complaint on 19th june 2024 stating the customer had experienced out of range results, relating to the high and low controls reporting results out of range, when using fmabt100 lot 902959842.There was no impact to patient.The customer had an additional lot that did not display the same error and was able to proceed with testing.

Brand Name
AXIS SHIELD ACTIVE-B12 EIA
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
AXIS-SHIELD DIAGNOSTICS, LTD.
luna place technology park
scotland, gb
dundee DD2 1 XA
GB  DD2 1XA
Manufacturer (Section G)
AXIS-SHIELD DIAGNOSTICS, LTD.
luna place technology park
dundee DD2 1 XA
GB   DD2 1XA
Manufacturer Contact
claire dora
luna place technology park
scotland, gb
dundee DD2 1-XA
GB   DD2 1XA
1382422000232
MDR Report Key19760113
Report Number8032314-2024-00001
Device Sequence Number8875077
Product Code CDD
UDI-Device Identifier05055845400046
UDI-Public05055845400046
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
K121946
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2025
Device Model NumberFMABT100
Device Catalogue NumberFMABT100
Device Lot Number902959842
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
YES - 2 CORRECTIVE ACTIO
Patient Sequence Number1
Patient SexUnknown